# SDR BB08076

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AUA - FLT 854  AUA TO PHL.  SHORTLY AFTER TAKEOFF, THE LEFT ENGINE OIL PRESSURE DROPPED TO 10 PSI AND HAD A RESPECTIVE DROP IN OIL QUANTITY.  THE CREW SHUT DOWN THE LEFT ENGINE AND RETURNED TO FIELD AUA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
